HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 17 no. 1-2 >

SOME STUDIES ON HOMOLOGICAL ALGEBRA

Files in This Item:
JFSHIU_17_N1-2_042-050.pdf725.73 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56035

Title: SOME STUDIES ON HOMOLOGICAL ALGEBRA
Authors: Kurata, Yoshiki Browse this author
Issue Date: 1963
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 17
Issue: 1-2
Start Page: 042
End Page: 050
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56035
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 17 no. 1-2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University